The Dirichlet problem for the equation $\Delta u=u^2$
Doklady Akademii Nauk, Tome 134 (1960) no. 4, pp. 769-772
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_134_4_a6,
author = {S. I. Pokhozhaev},
title = {The {Dirichlet} problem for the equation $\Delta u=u^2$},
journal = {Doklady Akademii Nauk},
pages = {769--772},
year = {1960},
volume = {134},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_134_4_a6/}
}
S. I. Pokhozhaev. The Dirichlet problem for the equation $\Delta u=u^2$. Doklady Akademii Nauk, Tome 134 (1960) no. 4, pp. 769-772. http://geodesic.mathdoc.fr/item/DAN_1960_134_4_a6/